Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Masturbation, body and back ache, premature ejaculation, memory loss. What can be the reason and how to get back to normal life?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4637 Questions
Question
Hi, I am 22 year old guy and am having serious addiction of masturbation for the past 7 years.. i want to get rid of it but not able to.. please help.. my social life is over.. i dont have friends. weak body, back pain, premature ejaculation, memory loss, weak body, no stamina.. so many problems.. please help me get rid of it.. browsing through net i came to know about 2 medicines namely shilajit and kohinoor gold.. will that be helpful? also what medicines to take to get healthy,recover stamina and build muscles?

i will marry my fiance by 25 years of age so i have 3 years time and i want to make up for the lost time.. i dont want to ruin her life.. i dont want her to remain sexually insatisfied with me.. please help me regain fitness and stamina.. please help me get back to a normal person..
Posted Tue, 22 May 2012 in Sexual Problems
 
 
Answered by Dr. Aashish Raghu 48 minutes later
Hi Imraan.

Thanks for the query.

I can understand how disturbing this problem is to you.

Masturbation is a healthy habit seen in normal males, but excessive masturbation which prevents you from carrying out your duties and associated with guilt, depressed feelings, distress is definitely a problem which needs to be solved.

Majority of the problems that you are facing could be attributed to the 'addiction' to masturbation. Lack of social life, weakness, premature ejaculation could stem from lack of self esteem, depression and lack of motivation.

This problem requires a multi-disciplinary approach which should include good counselling.

Medication will not be useful unless the cause is found. Sometimes weakness, body pain, memory loss, lack of stamina may be associated with less blood values in the body as in anemia. There can also be chronic infections which can cause the same.

Premature ejaculation is usually due to Performance Anxiety. This can stem from anxiety to a particular situation or even general anxiety.

If you are having trouble sleeping, change in appetite recently, change in activity. Usually when there is stress in lifestyle, lack of motivation, more free time than expected, due to boredom one may want to masturbate to spend the time. With all above mentioned factors combined this could lead to a XXXXXXX addiction to the same. Probably job satisfaction is not there, family problems or other problems in your spheres of life which causes stress. You will need to actively find ways to curb these stressors. Do Yoga for stress relief. Spend time doing productive work.

Eat healthy food. Avoid junk food, colas, smoking, alcohol. All these are known to cause weakness, sex problems, body pain etc. Eat diet XXXXXXX in protein, fresh fruits and XXXXXXX leafy vegetables. Drink plenty of water. Do daily brisk walking exercise for 40 minutes a day or join a Gym. Get 6-8 hours of refreshing sleep daily.

It would be best to avoid taking any medication without getting chance at proper counselling, a detailed, helpful evaluation by a leading Psychiatrist, who will help you define your problems and manage them effectively as well. If sleep and appetite have changed recently along with low mood thorough most times of the day, this could warrant an evaluation for possible depressive illness as well.

Kindly do consult with a leading Psychiatrist to help with problems of self esteem, premature ejaculation and other issues concerned so that you enjoy a stress-free better lifestyle.

I hope I have answered your query. I will be available to answer your follow up queries.

Wishing good health.

Regards,

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor